# SDR DALA2025121809226

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 31,453 hours, 2,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40 B,C EMERGENCY LIGHT FOUND INOP DURING SERVICE CHECK. RESECURED LIGHT ASSEMBLY TO CONNECTORS PER CMM 25-26-91, A350 AMM 33 -51 AND ESPM 20-44. OPS CHECK GOOD. A/C OK FOR SERVICE. (LP# 7894968)
